# SDR ASAA2025032557774

- Difficulty date: March 25, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 37,855 hours, 11,929 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Attach Fitting
- Part number: 186A100045
- Part serial: 000677
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL, AFT LOWER ATTACH BORE HAS AREA OF CORROSION. (VIEW LOOKING FWD AT 9 O'CLOCK POSITION). GROUNDED - YES. REMOVED AND REINSTALLED HORIZONTAL STAB IAW B737 AMM 27-41-11-400-801. ACCOMPLISHED ASA EA CMPT-55EA-28526.
